Publications

Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Alves JF, Leplaideur R. SRB measures for almost Axiom A diffeomorphisms. Ergodic Theory Dynam. Systems. 2016;36(7):2015-2043.Edit
Alves JF, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Alves JF, Oliveira K, Tahzibi A. On the continuity of entropy for non-uniformly expanding maps. In: EQUADIFF 2003. World Sci. Publ., Hackensack, NJ; 2005. 4. p. 409-414p. Edit
Alves JF, Carvalho M, Siqueira J. Equilibrium states for impulsive semiflows. Journal of Mathematical Analysis and Applications. 2017;451(2):839-857.Edit
Alves JF, Carvalho M, Freitas JM. Statistical Stability and Continuity of SRB Entropy for Systems with Gibbs-Markov Structures. Comm. Math. Phys.. 2010;296:739-767.
Alves JF, Viana M. Statistical stability for robust classes of maps with non-uniform expansion. Ergodic Theory Dynam. Systems. 2002;22:1-32.Edit
Alves JF, Araújo V, Pacifico M., Pinheiro V.. On the volume of singular-hyperbolic sets. Dyn. Syst.. 2007;22:249-267.Edit
Alves JF, Pinheiro V, Pinto AA. Explosion of smoothness for conjugacies between multimodal maps. J. Lond. Math. Soc. (2). 2014;89:255-274.Edit
Alves JF, Araújo V. Hyperbolic times: frequency versus integrability. Ergodic Theory Dynam. Systems. 2004;24:329-346.Edit
Alves JF, Pumariño A., Vigil E. Statistical stability for multidimensional piecewise expanding maps. Proceedings of the American Mathematical Society. 2017;145:3057-3068.Edit
Alves JF. SRB measures for non-hyperbolic systems with multidimensional expansion. Ann. Sci. École Norm. Sup. (4). 2000;33:1-32.
Alves JF, Li X. Gibbs-Markov-Young structures with (stretched) exponential tail for partially hyperbolic attractors. Adv. Math.. 2015;279:405-437.Edit
Alves JF, Azevedo D. Statistical properties of diffeomorphisms with weak invariant manifolds. Discrete Contin. Dyn. Syst.. 2016;36(1):1-41.Edit
Alves JF, Pinheiro V, Pinto AA. Explosion of smoothness for conjugacies between unimodal maps. In: Dynamics, games and science. II. Vol 2. Springer, Heidelberg; 2011. 1. p. 115-119p. (Springer Proc. Math.; vol 2).Edit
[2018-7] Alves JF, Pumariño A. Entropy formula and continuity of entropy for piecewise expanding maps .Edit
Alves JF. A survey of recent results on some statistical features of non-uniformly expanding maps. Discrete Contin. Dyn. Syst.. 2006;15:1-20.
[2014-22] Alves JF, Pumariño A, Vigil E. Statistical stability for multidimensional piecewise expanding maps .Edit
Alves JF, Araújo V, Saussol B\. On the uniform hyperbolicity of some nonuniformly hyperbolic systems. Proc. Amer. Math. Soc.. 2003;131:1303-1309.Edit
[2004-12] Alves JF, Oliveira K, Tahzibi A. On the continuity of the SRB entropy for endomorphisms .Edit
Alves JF, Pinheiro V. Slow rates of mixing for dynamical systems with hyperbolic structures. J. Stat. Phys.. 2008;131:505-534.Edit
Alves JF, Soufi M. Statistical stability of geometric Lorenz attractors. Fund. Math.. 2014;224:219-231.Edit
Alves JF, Luzzatto S, Pinheiro V. Lyapunov exponents and rates of mixing for one-dimensional maps. Ergodic Theory Dynam. Systems. 2004;24:637-657.Edit
Alves JF, Bonatti C, Viana M. SRB measures for partially hyperbolic systems whose central direction is mostly expanding. Invent. Math.. 2000;140:351-398.Edit
Alves JF, Soufi M. Statistical stability and limit laws for Rovella maps. Nonlinearity. 2012;25:3527-3552.Edit
Alves JF, Castro A, Pinheiro V. Backward volume contraction for endomorphisms with eventual volume expansion. C. R. Math. Acad. Sci. Paris. 2006;342:259-262.Edit

Pages